“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9552
School of Mathematics
  Title:   On the maximal spectrum of semiprimitive multiplication modules
  Author(s):  K. Samei
  Status:   Published
  Journal: Canad. Math. Bull.
  Vol.:  51
  Year:  2008
  Pages:   439-447
  Supported by:  IPM
  Abstract:
An R-module M is called a multiplication module if for each submodule N of M, N = IM for some ideal 1 of R. As defined for a commutative ring R, an R-module M is said to be semiprimitive if the intersection of maximal sub modules of M is zero. The maximal spectra of a semiprimitive multiplication module M are studied. The isolated points of Max(M) are characterized algebraically. The relationships among the maximal spectra of M, Soc(M) and Ass(M) are studied. It is shown that Soc(M) is exactly the set of all elements of M which belongs to every maximal submodule of M except for a finite number. If Max(M) is infinite, Max(M) is a one-point compactification of a discrete space if and only if M is Gelfand and for some maximal submodule K, Soc(M) is the intersection of all prime submodules of M contained in K. When M is a semiprimitive Gelfand module, we prove that every intersection of essential sub modules of M is an essential submodule if and only if Max(M) is an almost discrete space. The set of uniform sub modules of M and the set of minimal sub modules of M coincide. Ann(Soc(M))M is a summand submodule of M if and only if Max(M) is the union of two disjoint open subspaces A and N, where A is almost discrete and N is dense in itself. In particular, Ann(Soc(M)) = Ann(M) if and only ifMax(M) is almost discrete. Introduction


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right